Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 54, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Nov 4, 2007, 4:05 AM EST for 6 counties in Florida. It took effect at Nov 4, 2007, 12:00 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2007, 4:05 AM EST (09:05 UTC)
- In effect from
- Nov 4, 2007, 12:00 PM EST
- Expired
- Nov 4, 2007, 5:00 PM EST
- In force
- 5 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 9.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1991 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 040905 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 405 AM EST SUN NOV 4 2007 FLZ041-044>046-053-144-042200- /O.UPG.KMLB.FW.A.0039.071104T1700Z-071104T2200Z/ /O.NEW.KMLB.FW.W.0054.071104T1700Z-071104T2200Z/ /O.NEW.KMLB.FW.A.0040.071105T1700Z-071105T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 405 AM EST SUN NOV 4 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE EXPECTED AGAIN SUNDAY AFTERNOON AS DRY NORTHWEST FLOW CONTINUES OVER THE AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ141-042200- /O.UPG.KMLB.FW.A.0039.071104T1700Z-071104T2200Z/ /O.NEW.KMLB.FW.W.0054.071104T1700Z-071104T2200Z/ COASTAL VOLUSIA- 405 AM EST SUN NOV 4 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE EXPECTED AGAIN SUNDAY AFTERNOON AS DRY NORTHWEST FLOW CONTINUES OVER THE AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ FLZ058-042200- /O.NEW.KMLB.FW.W.0054.071104T1700Z-071104T2200Z/ OKEECHOBEE- 405 AM EST SUN NOV 4 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON. LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE EXPECTED AGAIN SUNDAY AFTERNOON AS DRY NORTHWEST FLOW CONTINUES OVER THE AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ 67
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Nov 4, 3:11 AM EST, 54 minutes earlier.
Area forecast discussion, Nov 4, 3:11 AM EST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
311 AM EST SUN NOV 4 2007
.DISCUSSION...
...DRY WEATHER WTIH TEMPS NEAR TO BELOW NORMAL EXPECTED THIS
WEEK...
SUNDAY-SUNDAY NIGHT...DRY COOL WEST NORTHWEST FLOW ALOFT AND DEEP
LAYER MEAN RIDGE OVERTOP THE FLORIDA PENINSULA WILL PRODUCE MOSTLY
CLEAR TO CLEAR SKIES AND NORTHWEST TO NORTH WIND FLOW. FULL
SUNSHINE WILL ALLOW TEMPERATURES TO CLIMB TO AROUND CLIMO VALUES
THIS AFTERNOON. RIDGING IN PLACE OVERNIGHT WILL PRODUCE RAPID
DECOUPLING AFTER SUNSET RESULTING IN LIGHT WINDS BY MIDNIGHT.
RADIATIONAL COOLING WILL ALLOW MORNING LOW TO DROP DOWN INTO THE
LOWER 50S COASTAL VOLUSIA...LOWER 50S AND UPPER 40S INTERIOR
COUNTIES. MID 50S COCOA MELBOURNE SOUTH AND SOME UPPER 50S JENSEN
BEACH TO JUPITER INLET.
MON-TUE...WEAK HIGH PRESSURE RIDGE WILL EXTEND OVER THE NORTH GULF
AND NORTH FLORIDA MON THEN SHIFT SOUTH TUE AND WEAKEN FURTHER AHEAD
OF A COLD FRONT THAT WILL PASS TUE NIGHT. POPS WILL BE NIL AS
PRE FRONTAL PRECIPITABLE WATER IS AROUND ONE HALF INCH. THERE
SHOULD BE PLENTY OF SUNSHINE WHICH WILL ALLOW TEMPS TO REBOUND
FROM EARLY MORNING BELOW NORMAL READINGS IN THE 50S TO AT OR
SLIGHTLY ABOVE NORMAL.
WED-SAT...TROUGH OVER THE EASTERN U.S. PULLING COOL AIR DOWN OUT
OF CANADA WILL GRADUALLY SHIFT EAST WITH NORTHWEST FLOW MAINTAINED
ALOFT. SURFACE HIGH PRESSURE RIDGE IS FORECAST TO STAY TO OUR
NORTHWEST...WHICH WILL KEEP LOW LEVEL FLOW BACKED TO THE NORTH OR
NORTHWEST UNTIL ABOUT SAT. THEREFORE...EXPECT BELOW NORMAL TEMPS.
THIS LOW LEVEL WIND TRAJECTORY SHOULD ALSO KEEP IT DRY DUE TO NO
APPRECIABLE ONSHORE COMPONENT.
&&
.AVIATION...VFR.
&&
.MARINE...LONG PERIOD...11 TO 14 SECONDS...6 TO 8 FOOT NORTH
NORTHEAST SWELL SLOWLY SUBSIDES TODAY. BUOYS JUST EAST OF PORT
CANAVERAL AND FORT PIERCE INLET RECORDING 2 TO 3 FOOT SWELLS AND 4
TO 5 FOOT SEAS OUT TO 6 NM. MODERATE TO LARGE NORTH NORTHEAST
SWELLS WILL STILL MAKE THE GULF STREAM AND WATERS WEST OF IT
ROUGH.
MON-TUE...PRESSURE GRADIENT WILL BE WEAKENING BUT THERE SHOULD BE
ENOUGH NORTHERLY FLOW ON MON TO PRODUCE AN ADVISORY FOR SEAS IN
THE GULF STREAM. WINDS WILL BE LESS THAN 10 KNOTS ON TUE AND SEA
HEIGHTS WILL BE LOWER...WITH PRIMARY COMPONENT FROM SWELLS.
WED-THU...POST FRONTAL NORTHERLY WIND SURGE SHOULD PRODUCE ADVISORY
CONDITIONS WED WHICH MAY LINGER INTO THU.
&&
.FIRE WEATHER...DRY AIR MASS HAS HAD SOME TIME TO MODIFY THE EXISTING
AIR MASS AND THERE SHOULD BE WIDESPREAD AREAS OF 4 OR MORE HOURS
OF RHS BELOW 35 PERCENT THIS AFTERNOON. HAVE UPGRADED THE FIRE
WEATHER WATCH TO A RED FLAG WARNING FOR ALL INTERIOR COUNTIES AND
COASTAL VOLUSIA AS DRIER AIR JUST ABOVE THE SURFACE MIXES DOWN
LATE MORNING AND AFTERNOON WILL LOWER DEW POINTS MORE THAN
FORECAST. WINDS VEERING TO THE NORTH SHOULD PULL MARINE AIR MASS
DOWN THE COASTAL COUNTIES EFFECTIVELY HALTING MUCH DEW POINT DROP
THIS AFTERNOON.
MON...HAVE RAISED A FIRE WEATHER WATCH FOR THE NORTH HALF OF THE
INTERIOR SINCE FORECAST SOUNDINGS SHOW LITTLE CHANGE IN DRY AIR
MASS AND LATEST MOS GUIDANCE INDICATES RH VALUES BELOW 30 PERCENT.
DID NOT INCLUDE THE COAST BECAUSE WEAK ONSHORE FLOW IS FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 77 49 77 50 / 0 0 0 0
MCO 78 52 78 54 / 0 0 0 0
MLB 79 52 78 57 / 0 0 0 0
VRB 80 53 79 59 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR
COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.
FIRE WEATHER WATCH MONDAY AFTERNOON FOR INLAND VOLUSIA-
NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM EST MONDAY
FOR WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM EST MONDAY
FOR COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20
NM-WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM EST EARLY
THIS MORNING FOR COASTAL WATERS FROM FLAGLER BEACH TO COCOA
BEACH OUT 20 NM.
&&
SHORT TERM/AVIATION...WIMMER
LONG TERM....LASCODYThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 4:05 AM EST | Fire Weather Watch | MLB | Lake, Orange, Osceola, Seminole, Volusia | 23 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.